Jump to content

Search the Community

Showing results for tags 'vertigo'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 5 results

  1. Hi everybody! I started taking Lorazepam 0.5mg and escitalopram (Lexapro) 10mg for anxiety attacks back in Sep 2016 after 4 months of one-per-month short vertigo episodes, dizziness, imbalance and (unconfirmed later) misdiagnosis of Meniere's "Syndrome"). I never reached the prescribed limits started with 1/2 pill -> 3/4 pill of Lorazepam and 2.5 -> 5 ->7.5 mg of Lexapro. I wasn't feeling good. Constant dizziness, sometimes a bit of nausea and overall while feeling less anxious not feeling good most of the time (a bit dizzy in some situations like elevators or driving). Th
  2. I took my last pill 4 days ago with the intention of quitting cold Turkey. Really hoping I can make it!! Going through the whole vertigo/brain zap phase right now...no fun. One day at a time.
  3. I stopped my antidepressants about 2-3 weeks ago, on accident. I make up a pill box and I guess I forgot to put my Zoloft in, also. Before I tell you about my withdrawal symptoms, let me tell you that I have been thinking about tapering off of Zoloft since I've been noticing a lot of symptoms that have been affecting me daily. I have also been wanting to go a more natural route, like eating more healthy, exercising, taking vitamins, meditating, etc. I have been on Citalopram, affexor, Citalopram again then sertraline. (That I can remember) I have had terrible memory loss since I was about 14 w
  4. The anxiety issue began after the death of my father when I was 19. He was 45. It was at college when the mother of all anxiety attacks occurred. The only two good things to come out of the emergency room visit that night was: I wasn't having a heart attack as I thought and it was the first I heard the term “anxiety attack.” For me, it helped to put a name to the face of the monster. However, that was the night that began an over twenty year dependence on Valium. Little yellow Cheerio-sized lifesavers on a treacherous, drowning sea. The Valium era ended abruptly when in 2001 an entir
  5. Hello Everyone. I was on 20mg nortriptyline for 6 weeks. I tapered off the drug over a 1 week period due to it's side effects (increased heart rate, muscle spasms and hair loss). It's been 2 weeks since I stopped taking the nortriptyline and I am still having a very rough time dealing with withdrawal symptoms. I constantly have this constant rocking motion that I feel in my head as though I'm on boat that's bobbing up and down, left and right, forward and backwards. Although this seems similar to vertigo, things around me in the environment are not spinning. I just feel like my mind and head i
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy